# SDR IPXA11M64583

- Difficulty date: January 18, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 53,840 hours, 8,440 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING L/E COMPARTMENT CEILING HAS CRACKS AT FASTNER, 22" OTBD OF NR11 SLAT TRACK XOS 679.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-10-02, REPAIR 9, FIG. 203
